# SDR QXEA2012062300544

- Difficulty date: June 23, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SKIN UPPER DRY BAY LANDING FOR PANEL 521AT HAS AREAS OF CORROSION.  BLENDED AND REMOVED CORROSION IAW RD 8/4-57-441.  CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-06-910-801.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW 8/4-57-441.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS OF RD 8/4-57-1850.  REMOVED AND REINSTALLED 3 RIVETS IAW Q400 SRM 51-42-05-02-01.  ALODINED AND PRIMED LANDING IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  COMPLIED WITH TASK CARD RD 8/4-57-1850.
